A 21-year-old female asked:
the doctor said i have vaginitis. i'm on my third day of antibiotics and have a throbbing pain in vagina. is it a symptom? is the medicine not working
1 doctor answer
Dr. Ivelisse Rivera-Godreau answered
23 years experience Family Medicine
Finish therapy...: Unless you are feeling exactly the same or worse finish the whole course of antibiotics prescribed. If symptoms are not better or worse go back and get checked again to confirm what type of infection you are suffering of.
Answered on Jul 26, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a huge bump on the outside of my vagina it hurts when i touch it it is located on the on the side between my leg
I have a pain in my right leg and it is more to the right side not the back like the calf what could it be
I have a bump in my vagina and i hurts when its touched what can i do to get rid off it without going to the doctors
I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina
I have a small brown bump on one side of my butt towards the the butt crack and i am wondering what it is
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!